# SDR RAIA201303150001

- Difficulty date: March 15, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 30,782 hours, 28,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AFT SIDEWALL EMERGENCY EXIT LIGHT AT 12A WAS FOUND INOP.  MAINTENANCE CLEANED THE LIGHT CONNECTOR.  SYSTEM OPS CHECKED GOOD.
